MathSciNet Relay Station
MathSciNet bibliographic data
MR355970 (50 #8443) 54D30 (54C35)
Salbany, Sergio On compact$\sp{\ast} $ spaces and compactifications. Proc. Amer. Math. Soc. 45 (1974), 274–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement